Authors: Žunić, Dragiša
Žunić, Joviša 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Shape ellipticity based on the first Hu moment invariant
Journal: Information Processing Letters
Volume: 113
Issue: 19-21
First page: 807
Last page: 810
Issue Date: 2013
Rank: M23
ISSN: 0020-0190
DOI: 10.1016/j.ipl.2013.07.020
Abstract: 
In this paper we use the first Hu moment invariant to define a new ellipticity measure. The new ellipticity measure ranges over the interval (0,1] and picks the value 1 if and only if the measured shape is an ellipse. The measure is invariant with respect to translation, rotation and scaling transformations. It is straightforward and fast to compute.
Keywords: Image processing | Information retrieval | Moment invariants | Shape | Shape descriptors | Shape ellipticity
Publisher: Elsevier
Project: Representations of logical structures and formal languages and their application in computing 

Show full item record

SCOPUSTM   
Citations

17
checked on Mar 28, 2025

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.